# SDR DL72W990143

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Part number: 65168165
- Condition: Damaged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON THE S7L ON THE VERT STAB.  DAMAGE IS TO THE O/B SURFACE OF THE UPPER FLANGE AT APPROX FIN STA 230.  REPAIRED PER ERA 332689-14.
